Alert archive / Alabama / Special Weather Statements in 2015
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Nov 18, 2015, 4:21 AM CST for Escambia County, Alabama. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 18, 2015, 4:21 AM CST (10:21 UTC)
- Expired
- Nov 18, 2015, 5:15 AM CST
- In force
- 54 min
- Issued by
- NWS Mobile, AL
County Escambia County, AL
The radar
The Mobile radar (KMOB), 95 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.4 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1069 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 364 m²/s²
- 0-3 km storm-relative helicity
- 486 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
444
WWUS84 KMOB 181021
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
421 AM CST WED NOV 18 2015
ALZ055-059-262-264-FLZ201-181115-
BALDWIN CENTRAL AL-MONROE AL-ESCAMBIA AL-BALDWIN INLAND AL-
ESCAMBIA INLAND FL-
421 AM CST WED NOV 18 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
BALDWIN AND INLAND BALDWIN IN SOUTHWEST ALABAMA...AND SOUTHWESTERN
MONROE AND WESTERN ESCAMBIA IN SOUTHCENTRAL ALABAMA...AND INLAND
ESCAMBIA IN NORTHWEST FLORIDA UNTIL 515 AM CST...
AT 419 AM CST...ANOTHER STRONG THUNDERSTORM WAS LOCATED 12 MILES
NORTHWEST OF MOLINO...MOVING NORTH AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
ATMORE... I65 AND CR 1...
POARCH CREEK RESERVATION... MCCULLOUGH...
I65 AND AL 21... MEGARGEL... URIAH...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
LAT...LON 3072 8761 3142 8765 3142 8763 3141 8761
3142 8759 3141 8733 3135 8734 3135 8735
3132 8736 3130 8739 3127 8743 3126 8743
3126 8735 3071 8741
TIME...MOT...LOC 1019Z 181DEG 32KT 3080 8751
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Nov 17, 11:58 PM CST, 4 hours 23 minutes earlier.
Area forecast discussion, Nov 17, 11:58 PM CST, 4 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1158 PM CST TUE NOV 17 2015
.DISCUSSION...SEE UPDATED INFORMATION FOR LAND AND MARINE AREAS AND
AVIATION BELOW.
&&
.UPDATE...REGIONAL RADAR MOSAIC IS DETECTING THE MAIN CONVECTIVE LINE
MOVING EAST NEAR 20 MPH ACROSS CENTRAL MISSISSIPPI AND EASTERN
LOUISIANA. NEAR TERM MODELS ARE STILL INDICATING THE LINE TO SLOW A
BIT OVERNIGHT...WITH THE THUNDERSTORMS FIRST MOVING INTO OUR INLAND
SOUTHEAST MISSISSIPPI ZONES AFTER 4 AM. THIS CONVECTIVE LINE WILL
THEN ADVANCE EAST ACROSS THE FORECAST AREA THROUGH THE REMAINDER OF
THE NIGHT THROUGH MID WEDNESDAY AFTERNOON. MADE A FEW ADJUSTMENTS TO
THE GRIDS AND PUBLIC FORECAST TO ACCOUNT FOR THIS SLOWER MOVEMENT /
ARRIVAL OF CONVECTIVE LINE. ALSO RAISED THE OVERNIGHT LOW
TEMPERATURES A DEGREE OR TWO BASED ON THE LATEST TREND. /22
&&
.MARINE...WINDS AND SEAS BEING REPORTED WERE A BIT HIGHER THEN
FORECAST...WITH SEAS COMING IN AT 9 FEET FOR BUOY 42012. MADE A FEW
ADJUSTMENTS TO THE TIMING OF THE CONVECTIVE LINE ACROSS THE GULF
WATERS AS WELL.
&&
.AVIATION...
06Z ISSUANCE...MVFR CONDITIONS WILL PREVAIL ACROSS THE REGION THIS
EVENING WITH SOUTHEAST WINDS OF 13 TO 17 KTS WITH HIGHER GUSTS.
CEILINGS WILL LOWER LATE TONIGHT AS A LINE OF SHOWERS AND
THUNDERSTORMS APPROACHES THE REGION. THE MAIN SQUALL LINE OF
SHRA/TSRA WILL BEGIN MOVING INTO THE MOBILE METRO AREA FROM THE WEST
DURING THE EARLY MORNING HOURS ON WEDNESDAY BETWEEN 11-13Z. THE LINE
WILL THEN MOVE ACROSS THE AREA FROM WEST TO EAST THROUGH THE LATE
MORNING AND EARLY AFTERNOON HOURS...REACHING THE PENSACOLA AREA EARLY
IN THE AFTERNOON. IFR CEILINGS AND VISIBILITIES ARE EXPECTED WITH
THIS LINE...WITH BRIEF PERIODS OF VLIFR CONDITIONS ARE POSSIBLE. A
PROLONGED PERIOD OF LIGHT TO MODERATE RAIN SHOWERS WILL THEN OCCUR
BEHIND THE MAIN LINE THROUGH THE REMAINDER OF THE FORECAST PERIOD.
/22
&&
.PREV DISCUSSION... /ISSUED 616 PM CST TUE NOV 17 2015/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...
00Z ISSUANCE...MVFR CONDITIONS WILL PREVAIL ACROSS THE REGION THIS
EVENING WITH SOUTHEAST WINDS OF 13 TO 17 KTS WITH HIGHER GUSTS.
CEILINGS WILL LOWER LATE TONIGHT AS A LINE OF SHOWERS AND
THUNDERSTORMS APPROACHES THE REGION. THE MAIN SQUALL LINE OF
SHRA/TSRA WILL BEGIN MOVING INTO THE MOBILE METRO AREA FROM THE WEST
DURING THE EARLY MORNING HOURS ON WEDNESDAY BETWEEN 11-13Z. THE LINE
WILL THEN MOVE ACROSS THE AREA FROM WEST TO EAST THROUGH THE LATE
MORNING AND EARLY AFTERNOON HOURS...REACHING THE PENSACOLA AREA EARLY
IN THE AFTERNOON. IFR CEILINGS AND VISIBILITIES ARE EXPECTED WITH
THIS LINE...WITH BRIEF PERIODS OF VLIFR CONDITIONS ARE POSSIBLE. A
PROLONGED PERIOD OF LIGHT TO MODERATE RAIN SHOWERS WILL THEN OCCUR
BEHIND THE MAIN LINE THROUGH THE REMAINDER OF THE FORECAST PERIOD.
/22
PREV DISCUSSION... /ISSUED 421 PM CST TUE NOV 17 2015/
NEAR TERM /NOW THROUGH WEDNESDAY/...LATEST SFC ANALYSIS SHOWS THE
COLD FRONT CURRENTLY ACROSS CENTRAL ARKANSAS INTO WESTERN LOUISIANA.
REGIONAL RADAR SHOWS CONVECTION BEGINNING TO ORGANIZE IMMEDIATELY
AHEAD OF THE COLD FRONT. ALL OF THE HI RES GUIDANCE INDICATES THE
LINE OF STORMS WILL INTENSIFY THIS EVENING AS THE DEEP TROUGH OVER
THE SOUTHERN PLAINS BEGINS TO EJECT EAST AND NORTHEAST. AS THE
ATTENDANT FRONT APPROACHES FROM THE EAST TONIGHT...THE WARM SECTOR
WILL GRADUALLY MOVE INLAND AS WINDS BECOME MORE SOUTHERLY. THE MAIN
LINE OF STORMS WILL NOT REACH THE FAR WESTERN PORTION OF THE CWA
UNTIL 5-7 AM. HOWEVER...GUIDANCE CONTINUES TO INDICATE THE POTENTIAL
FOR ISOLATED TO SCATTERED STORMS TO DEVELOP ACROSS THE REGION AFTER
MIDNIGHT WELL AHEAD OF THE MAIN LINE ALONG LOW LEVEL CONVERGENCE
BANDS. MLCAPES OF AROUND 500 J/KG WILL SPREAD INTO AREAS ALONG THE
COAST...AS WELL AS INLAND SE MS AND SW AL WEST OF I-65. ANY DISCRETE
CELLS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE IN THE
AFOREMENTIONED AREAS WHERE INSTABILITY IS FORECAST TO BE SUFFICIENT.
0-1KM SRH WILL RANGE FROM 250-350 M2/S2 AS THE LOW LEVEL JET
STRENGTHENS TO 45-55 KT...SO TORNADOES WILL BE POSSIBLE WITH ANY OF
THIS DISCRETE CONVECTION. THE SEVERE POTENTIAL MAY INCREASE AFTER
DAYBREAK AS THE MAIN LINE IS MOVING FROM SOUTHEAST MS INTO SOUTHERN
AL AND MLCAPES RISE TO 500-1000 J/KG WITH LOW LEVEL SHEAR REMAINING
VERY STRONG. THE SEVERE POTENTIAL WILL CONTINUE THROUGH EARLY
AFTERNOON OVER THE EASTERN ZONES...WITH THE SEVERE THREAT ENDING BY
MID TO LATE AFTERNOON AS THE BEST LOW LEVEL JET AND DEEP LAYER SHEAR
SHIFT EAST OF THE AREA. HOWEVER...MODERATE TO HEAVY RAIN WILL
PERSIST IN THE WAKE OF THE MAIN LINE OF STORMS.
STORM TOTAL RAINFALL OF 2 TO 3 WITH LOCALLY HIGHER AMOUNTS IS STILL
LIKELY ACROSS SOUTHEAST MS WITH 1 TO 3 INCHES FURTHER EAST. A FLASH
FLOOD WATCH CONTINUES FOR INLAND SOUTHEAST MS FOR THE POTENTIAL OF
ISOLATED FLASH FLOODING ISSUES. MINOR FLOODING ISSUES POSSIBLE
FURTHER EAST.
FREQUENT WIND GUSTS OF 30 TO 35 MPH ARE LIKELY ACROSS COASTAL AND
WESTERN ZONES THROUGH THE NIGHT AS THE LOW LEVEL JET STRENGTHENS AND
THE WARM SECTOR MOVES INLAND. A WIND ADVISORY CONTINUES THROUGH 6 AM
WEDNESDAY AND IT MAY NEED TO BE EXTENDED FURTHER EAST DURING THE DAY
WEDNESDAY.
A HIGH SURF ADVISORY CONTINUES ALONG THE BEACHES WITH SURF HEIGHTS
OF 5 TO 7 FEET LIKELY. THE BUOY 12 MILES SOUTH OF ORANGE BEACH IS
ALREADY SHOWING 8 FT WAVES. THE HIGH SURF MAY RESULT IN SOME MINOR
BEACH EROSION AND SOME MINOR FLOODING IN THE VULNERABLE FORT PICKENS
AREA. WIDESPREAD DEADLY RIP CURRENTS WILL ALSO PERSIST THROUGH
TOMORROW. 34/JFB
SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...FRONTAL BOUNDARY
IS EXPECTED TO BE OVER (OR POSSIBLY JUST EAST) OF THE EASTERN PORTIONS
OF THE FCST AREA AT THE BEGINNING OF THE SHORT TERM PERIOD AND
POSSIBLY LINGERING OVER THE FLORIDA PANHANDLE INTO EARLY THURSDAY
MORNING. THUNDERSTORM ACTIVITY WILL LIKELY BE ENDING DURING THE
EVENING ON WEDNESDAY...BUT SOME SHOWERS WILL LINGER INTO EARLY
THURSDAY. LATE THURSDAY THROUGH FRIDAY NIGHT HIGH PRESSURE WILL MOVE
EAST FROM THE PLAINS TO THE EAST COAST...RIDGING SOUTHWARD DOWN INTO
THE GULF COAST REGION. THIS WILL BRING DRIER AND COOLER AIR TO THE
FCST AREA DURING THE LATER PART OF THE WEEK WITH NO CHANCES FOR RAIN.
LOW TEMPS IN THE 40S AND 50S WEDNESDAY NIGHT AND SOLIDLY IN THE 40S
MOST AREAS (EXCEPT ALONG THE IMMEDIATE COAST) BOTH THURSDAY AND
FRIDAY NIGHTS. HIGHS TEMPERATURES ON BOTH THURSDAY AND FRIDAY IN THE
UPPER 60S AND LOWER 70S. 12/DS
LONG TERM /SATURDAY THROUGH TUESDAY/...ANOTHER FRONTAL BOUNDARY WILL
MOVE QUICKLY ACROSS THE FCST AREA ON SATURDAY...USHERING IN EVEN COOLER
AND DRIER AIRMASS FOR THE WEEKEND AND THE EARLY PART OF NEXT WEEK.
THERE MAY BE SOME ISOLATED SHOWER ACTIVITY IN ASSOCIATION WITH THE
FRONTAL PASSAGE...BUT WITH THE ALREADY DRY AIRMASS IN PLACE OVER THE
REGION...FOR NOW WE CONTINUE TO INDICATE A DRY FRONTAL PASSAGE.
STRONG NORTHERLY FLOW DEVELOPS LATE SATURDAY INTO ESPECIALLY SUNDAY
AS STRONG HIGH PRESSURE BUILDS INTO THE REGION FROM THE NORTHWEST.
TEMPERATURE GUIDANCE HAS BEEN TRENDING COOLER OVER THE PAST SEVERAL
MODEL RUNS. HIGHS IN THE 60S SATURDAY COOLING TO THE 50S AREAWIDE
SUNDAY...AND THEN UPPER 50S AND LOWER 60S MONDAY AND THE LOWER TO
UPPER 60S BY MONDAY. SATURDAY AND ESPECIALLY SUNDAY NIGHTS LOOK TO
BE BELOW NORMAL WITH REGARD TO TEMPERATURES. EXPECT UPPER 30S INLAND
AND MID 40S COASTAL SATURDAY NIGHT...WITH SUNDAY NIGHT BEING THE
COLDEST NIGHT WITH LOWS IN THE MID/UPPER 30S OVER ALL INTERIOR
LOCATIONS AND LOW/MID 40S ALL THE WAY DOWN AT THE COAST. A SLIGHT
REBOUND BY A FEW DEGREES IS EXPECTED MONDAY NIGHT. 12/DS
MARINE...STRONG SOUTHEAST TO SOUTH WINDS WILL CONTINUE THROUGH
WEDNESDAY MORNING ACROSS THE MARINE AREA AHEAD OF AN APPROACHING
COLD FRONT. WINDS WILL BE SUSTAINED 20-25 KT WITH GUSTS OF 30-35
KT...ESPECIALLY OVER THE OPEN GULF WATERS. BUOYS SHOW THAT SEAS HAVE
ALREADY BUILT TO 8 FT AND EXPECT SEAS TO REMAIN IN THE 7-9 FT RANGE
THROUGH WEDNESDAY MORNING. THE FRONT WILL MOVE THROUGH THE MARINE
AREA BY LATE TOMORROW AFTERNOON WITH WINDS DIMINISH IN THE WAKE OF
THE FRONT. SMALL CRAFT ADVISORIES WILL CONTINUE THROUGH MIDDAY
WEDNESDAY. A MODERATE NORTHEAST WIND MATERIALIZES FOR THU/FRI AS
HIGH PRESSURE BUILDS IN FROM THE NORTH. A STRONGER COLD FRONT MOVES
THROUGH SATURDAY NIGHT...WITH STRONGER OFFSHORE WINDS EXPECTED FOR
THE END OF THE WEEKEND INTO NEXT MONDAY. THERE IS THE POTENTIAL FOR
SMALL CRAFT ADVISORY CONDITIONS DURING THIS TIME. 34/JFB
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR ALZ051>053-261>266.
HIGH RIP CURRENT RISK THROUGH WEDNESDAY AFTERNOON FOR ALZ265-266.
HIGH SURF ADVISORY UNTIL 6 PM CST WEDNESDAY FOR ALZ265-266.
FL...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR FLZ201>206.
HIGH RIP CURRENT RISK THROUGH WEDNESDAY AFTERNOON FOR FLZ202-204-
206.
HIGH SURF ADVISORY UNTIL 6 PM CST WEDNESDAY FOR FLZ202-204-206.
MS...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR MSZ067-075-076-078-
079.
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MSZ067-075-076-
078-079.
GM...SMALL CRAFT ADVISORY UNTIL NOON CST WEDNESDAY FOR GMZ630>635-650-
655-670-675.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Nov 17, 3:27 PM CST, 12 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 327 PM CST TUE NOV 17 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-181300- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 327 PM CST TUE NOV 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY AN ORGANIZED LINE OF SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A COLD FRONT TO OUR WEST AND WILL ADVANCE EASTWARD TOWARD OUR REGION LATE TONIGHT. THE LINE OF STORMS IS FORECAST TO MOVE INTO INLAND SOUTHEAST MISSISSIPPI BETWEEN 5 AND 7 AM...REACH NEAR THE INTERSTATE 65 CORRIDOR BETWEEN 10 AM AND NOON...AND WILL BE EAST OF THE FORECAST AREA BETWEEN 2 PM AND 4 PM. ISOLATED TORNADOES AND DAMAGING WIND GUSTS ARE POSSIBLE ALONG THE LINE. ISOLATED TO SCATTERED STORMS MAY DEVELOP IN ADVANCE OF THE MAIN LINE AFTER MIDNIGHT THROUGH THE DAY WEDNESDAY. ANY OF THESE TYPE OF DISCRETE STORMS WILL CARRY A GREATER CHANCE OF PRODUCING A TORNADO WITH DAMAGING WIND GUSTS ALSO A THREAT. WINDS WILL BE GUSTY AHEAD OF THE FRONT...ESPECIALLY WEST OF INTERSTATE 65 AND ALONG THE COAST. FREQUENT GUSTS OF 30 TO 35 MPH ARE EXPECTED. RAINFALL TOTALS OF 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE ACROSS INLAND SOUTHEAST MISSISSIPPI...WHICH COULD RESULT IN LOCALIZED FLASH FLOODING OF URBAN AND LOW LYING AREAS. A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHEAST MISSISSIPPI LATE TONIGHT THROUGH WEDNESDAY MORNING. TOTALS OF 1 TO 3 INCHES ARE FORECAST FURTHER EAST. HIGH SURF AND A HIGH RISK OF DANGEROUS RIP CURRENTS WILL CONTINUE ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH WEDNESDAY. THE HIGH SURF COULD RESULT IN SOME MINOR BEACH EROSION AND MINOR FLOODING IN THE FORT PICKENS AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS LIKELY LATE TONIGHT INTO WEDNESDAY. GMZ630>635-650-655-670-675-181300- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 327 PM CST TUE NOV 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT AND WEDNESDAY STRONG ONSHORE FLOW...ROUGH WAVES...AND HIGH SEAS OFFSHORE WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH MIDDAY WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE TONIGHT THROUGH WEDNESDAY AHEAD OF A COLD FRONT. STRONG GUSTY WINDS...HEAVY RAIN AND ISOLATED WATERSPOUTS ARE POSSIBLE ALONG THE LINE OF STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE LATE THIS WEEKEND AS ANOTHER COLD FRONT MOVES THROUGH. S
In the hours before
Special weather statement, Nov 18, 1:27 AM CST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
127 AM CST WED NOV 18 2015
FLZ202>204-180830-
ESCAMBIA COASTAL FL-SANTA ROSA COASTAL FL-SANTA ROSA INLAND FL-
127 AM CST WED NOV 18 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...COASTAL
ESCAMBIA...COASTAL SANTA ROSA AND INLAND SANTA ROSA IN NORTHWEST
FLORIDA UNTIL 230 AM CST...
AT 126 AM CST...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
GULF BREEZE...MOVING NORTH AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
PENSACOLA... MILTON... GULF BREEZE...
PACE... GOULDING... BRENT...
WEST PENSACOLA... WARRINGTON... BAGDAD...
FERRY PASS... PENSACOLA INTERNATIONAL AIRPORT...
ENSLEY...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
LAT...LON 3032 8729 3068 8727 3066 8698 3054 8704
3052 8701 3050 8705 3050 8701 3045 8707
3044 8709 3052 8710 3058 8718 3057 8719
3037 8716 3040 8709 3044 8710 3041 8709
3040 8703 3038 8703
TIME...MOT...LOC 0726Z 185DEG 27KT 3025 8718Special weather statement, Nov 18, 2:07 AM CST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
207 AM CST WED NOV 18 2015
ALZ264-266-FLZ201-202-180900-
BALDWIN CENTRAL AL-BALDWIN COASTAL AL-ESCAMBIA COASTAL FL-
ESCAMBIA INLAND FL-
207 AM CST WED NOV 18 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
BALDWIN AND COASTAL BALDWIN IN SOUTHWEST ALABAMA...AND COASTAL
ESCAMBIA AND INLAND ESCAMBIA IN NORTHWEST FLORIDA UNTIL 300 AM CST...
AT 207 AM CST...ANOTHER STRONG THUNDERSTORM WAS LOCATED OVER MYRTLE
GROVE...MOVING NORTH AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
PENSACOLA... WARRINGTON... GONZALEZ...
MYRTLE GROVE... GOULDING... ENSLEY...
MOLINO... BRENT... BELLVIEW...
WEST PENSACOLA... LILLIAN...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
LAT...LON 3040 8743 3044 8734 3047 8742 3044 8739
3040 8744 3041 8744 3090 8762 3097 8759
3100 8732 3074 8731 3071 8727 3040 8721
3037 8732 3037 8727 3032 8719 3033 8730
3034 8727 3035 8729 3030 8740
TIME...MOT...LOC 0807Z 166DEG 38KT 3039 8732Special weather statement, Nov 18, 3:10 AM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
310 AM CST WED NOV 18 2015
ALZ059-262-264-266-FLZ201-202-181015-
BALDWIN CENTRAL AL-ESCAMBIA AL-BALDWIN INLAND AL-BALDWIN COASTAL AL-
ESCAMBIA COASTAL FL-ESCAMBIA INLAND FL-
310 AM CST WED NOV 18 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
BALDWIN...INLAND BALDWIN AND COASTAL BALDWIN IN SOUTHWEST ALABAMA...
AND SOUTHWESTERN ESCAMBIA IN SOUTHCENTRAL ALABAMA...AND COASTAL
ESCAMBIA AND INLAND ESCAMBIA IN NORTHWEST FLORIDA UNTIL 415 AM CST...
AT 310 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR LILLIAN...OR
10 MILES WEST OF BELLVIEW...MOVING NORTH AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
PENSACOLA... ATMORE... LILLIAN...
I65 AND CR 47...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3036 8758 3105 8771 3107 8737 3046 8737
3045 8740 3047 8742 3045 8742 3044 8739
3040 8742 3040 8740 3041 8739 3041 8737
3038 8737 3037 8743 3040 8743 3042 8741
3042 8743 3037 8746
TIME...MOT...LOC 0910Z 175DEG 32KT 3045 8749Special weather statement, Nov 18, 3:56 AM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
356 AM CST WED NOV 18 2015
ALZ059-262-264-266-FLZ201-181100-
BALDWIN CENTRAL AL-ESCAMBIA AL-BALDWIN INLAND AL-BALDWIN COASTAL AL-
ESCAMBIA INLAND FL-
356 AM CST WED NOV 18 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
BALDWIN...INLAND BALDWIN AND COASTAL BALDWIN IN SOUTHWEST ALABAMA...
AND SOUTHWESTERN ESCAMBIA IN SOUTHCENTRAL ALABAMA...AND INLAND
ESCAMBIA IN NORTHWEST FLORIDA UNTIL 500 AM CST...
AT 356 AM CST...ANOTHER STRONG THUNDERSTORM WAS LOCATED 10 MILES
EAST OF ROBERTSDALE...MOVING NORTH AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
ATMORE... I65 AND CR 47...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
LAT...LON 3048 8763 3108 8769 3108 8737 3053 8742
3052 8745 3051 8745 3050 8744 3049 8744
3050 8743 3049 8743 3048 8744
TIME...MOT...LOC 0956Z 179DEG 32KT 3059 8754Special weather statement, Nov 18, 4:21 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
421 AM CST WED NOV 18 2015
ALZ055-059-262-264-FLZ201-181115-
BALDWIN CENTRAL AL-MONROE AL-ESCAMBIA AL-BALDWIN INLAND AL-
ESCAMBIA INLAND FL-
421 AM CST WED NOV 18 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
BALDWIN AND INLAND BALDWIN IN SOUTHWEST ALABAMA...AND SOUTHWESTERN
MONROE AND WESTERN ESCAMBIA IN SOUTHCENTRAL ALABAMA...AND INLAND
ESCAMBIA IN NORTHWEST FLORIDA UNTIL 515 AM CST...
AT 419 AM CST...ANOTHER STRONG THUNDERSTORM WAS LOCATED 12 MILES
NORTHWEST OF MOLINO...MOVING NORTH AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
ATMORE... I65 AND CR 1...
POARCH CREEK RESERVATION... MCCULLOUGH...
I65 AND AL 21... MEGARGEL... URIAH...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.
LAT...LON 3072 8761 3142 8765 3142 8763 3141 8761
3142 8759 3141 8733 3135 8734 3135 8735
3132 8736 3130 8739 3127 8743 3126 8743
3126 8735 3071 8741
TIME...MOT...LOC 1019Z 181DEG 32KT 3080 8751The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 1:16 AM CST | Special Marine Warning | MOB | 89 min | |
| Nov 18, 1:57 AM CST | Special Marine Warning | MOB | 93 min | |
| Nov 18, 3:10 AM CST | Special Weather Statement | MOB | Baldwin | 65 min |
| Nov 18, 3:37 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 38 min |
| Nov 18, 3:38 AM CST | Tornado Warning | MOB | Baldwin, Escambia | 13 min |
| Nov 18, 3:56 AM CST | Special Weather Statement | MOB | Baldwin | 64 min |
| Nov 18, 4:42 AM CST | Special Marine Warning | MOB | 93 min | |
| Nov 18, 5:44 AM CST | Special Weather Statement | MOB | Baldwin, Escambia, Monroe | 61 min |
| Nov 18, 6:32 AM CST | Special Weather Statement | MOB | Mobile, Washington | 58 min |
| Nov 18, 6:52 AM CST | Coastal Flood Advisory | MOB | Baldwin, Mobile | 11 hr |
| Nov 18, 7:02 AM CST | Special Marine Warning | MOB | 88 min | |
| Nov 18, 7:07 AM CST | Severe Thunderstorm Warning | MOB | Escambia | 13 min |
| Nov 18, 7:25 AM CST | Special Weather Statement | MOB | Clarke, Mobile, Washington | 65 min |
| Nov 18, 7:50 AM CST | Severe Thunderstorm Warning | MOB | Covington, Escambia | 40 min |
| Nov 18, 8:23 AM CST | Severe Thunderstorm Warning | MOB | Mobile | 52 min |
| Nov 18, 8:35 AM CST | Special Weather Statement | MOB | Covington | 55 min |
| Nov 18, 8:45 AM CST | Special Marine Warning | MOB | 60 min | |
| Nov 18, 8:52 AM CST | Special Weather Statement | MOB | Butler, Conecuh | 53 min |
| Nov 18, 9:32 AM CST | Special Weather Statement | MOB | Covington | 58 min |
| Nov 18, 9:42 AM CST | Special Marine Warning | MOB | 63 min | |
| Nov 18, 9:57 AM CST | River Flood Warning | MOB | Choctaw, Clarke, Washington | 24 hr |
| Nov 18, 9:59 AM CST | River Flood Warning | MOB | Choctaw, Clarke, Washington | 24 hr |
| Nov 18, 10:06 AM CST | Special Weather Statement | MOB | Covington | 54 min |
| Nov 18, 10:28 AM CST | Special Marine Warning | MOB | 62 min | |
| Nov 18, 10:43 AM CST | Special Marine Warning | MOB | 62 min | |
| Nov 18, 10:57 AM CST | Special Marine Warning | MOB | 93 min | |
| Nov 18, 10:57 AM CST | Severe Thunderstorm Warning | MOB | Baldwin | 48 min |
| Nov 18, 11:25 AM CST | Special Marine Warning | MOB | 65 min | |
| Nov 18, 11:52 AM CST | Special Marine Warning | MOB | 38 min | |
| Nov 18, 12:23 PM CST | Special Weather Statement | MOB | Crenshaw | 52 min |
| Nov 18, 12:32 PM CST | Special Marine Warning | MOB | 88 min | |
| Nov 18, 2:23 PM CST | Special Marine Warning | MOB | 52 min | |
| Nov 18, 1:27 AM CST | Special Weather Statement | MOB | Escambia | 63 min |
| Nov 18, 1:36 AM CST | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 39 min |
| Nov 18, 2:07 AM CST | Special Weather Statement | MOB | Escambia | 53 min |
| Nov 18, 4:36 AM CST | Special Weather Statement | MOB | Escambia | 54 min |
| Nov 18, 6:53 AM CST | Special Weather Statement | MOB | Okaloosa | 67 min |
| Nov 18, 7:00 AM CST | Special Weather Statement | MOB | Okaloosa | 60 min |
| Nov 18, 8:57 AM CST | Special Weather Statement | MOB | Okaloosa | 63 min |
| Nov 18, 9:09 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa | 51 min |
| Nov 18, 10:45 AM CST | Tornado Warning | MOB | Okaloosa | 30 min |
| Nov 18, 11:41 AM CST | Tornado Warning | MOB | Okaloosa | 30 min |
| Nov 18, 11:43 AM CST | Special Weather Statement | MOB | Escambia | 47 min |
| Nov 18, 12:29 PM CST | Special Weather Statement | MOB | Santa Rosa | 61 min |
| Nov 18, 4:34 AM CST | Special Weather Statement | MOB | Stone | 56 min |
| Nov 18, 5:31 AM CST | Special Weather Statement | MOB | George, Greene, Perry, Stone | 59 min |
| Nov 18, 6:22 AM CST | Tornado Warning | MOB | Wayne | 23 min |
| Nov 18, 11:23 AM CST | River Flood Warning | MOB | George, Greene, Wayne | 5 days |
Nearby
Special Weather Statements in Alabama, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.